WCA-Annual-Conference-2017-Image

Save The Date!!

Wyoming Counseling Association Annual Conference

October 12-14th, 2017

Cody, Wyoming

Register for Conference Full Conference Schedule Become a Sponsor or Exhibitor Request for Speaker Proposals

Conference Schedule Overview:

Below you can see the list of topics and presenters for this year’s WCA conference in Cody, Oct. 12-14th!

Thursday October 12th, 2017

  • 7:00am – 8:00am: Pre-registration and breakfast
  • 8:30am – 10:00am: Keynote: Keynote: Marlise Lonn – Connecting Head, Heart, and Hands. Session One (Three Continuing Education Credits / 3 CEU)
  • 10:00am – 10:15am: Break
  • 10:15am – 11:45am: Keynote: Marlise Lonn – Session Two
  • 11:45am – 1:15pm: Lunch – On your own. See you this afternoon!!
  • 1:15pm – 2:45pm: 1) Charlie Wilson: Trauma treatment and support for WY vets. 2) Susan Meyerle: Therapy inside The box part one. 3) Veronica Pederson: High Fidelity Wrap-Around. 4) Chris Clark: An Introduction to the ACT Matrix Part One. (90 Minutes. One and a Half Continuing Education Credits / 1.5 CEU)
  • 2:45pm – 3:00pm: Break
  • 3:00pm – 4:30pm: 1) Marlise Lonn: First Generation College Student Needs. 2) Susan Meyerle: Therapy inside The box part two. 3) Christian Chan: Development if Social Identities. 4) Chris Clark: An Introduction to the ACT Matrix Part Two. (90 Minutes. One and a Half Continuing Education Credits / 1.5 CEU)
  • 4:45pm – 6:15pm: Heart Mountain Relocation Camp Tour – Pre registration required for transportation (No CEUs)

 

Friday October 13th, 2017

  • 7:00am – 8:00am: Pre-registration and breakfast
  • 8:30am – 10:00am: Keynote: David Kaplan American Counseling Association Deep Dive Ethics Session One. (Three Continuing Education Credits / 3 CEU)
  • 10:00am – 10:15am: Break
  • 10:15am – 11:45am: Keynote: David Kaplan American Counseling Association Deep Dive Ethics Session Two.
  • 11:45am – 1:15pm: Lunch – WCA Business Meeting – All members invited
  • 1:30pm – 2:30pm: 1) Emily Gannon: Trauma Sensitive Yoga. 2) Andrea Barbian-Shimberg: The Complexity of Treating Eating Disorders. 3) Amanda DeDiego: Career Counseling for Clients with Intellectual and Developmental Disabilities. 4) Marlise Lonn: Vicarious Trauma. (60 Minutes. One Continuing Education Credits / 1 CEU)
  • 2:30pm – 3:00pm: Break – Sponsored by UW
  • 3:00pm – 4:30pm: 1) Diana Quealy- Berge: Cultural Competency and Substance Use Disorder Treatment. 2) Benjamin Aiken: Fundamentals of counseling for working with gender non conforming clients. 3) Krystal Raley: Got Horses? Horses Help More than Just Cowboys. 4) Lindsay Simineo: Christian Integration for LGBTQ-Helping Clients integrate their Identity with Faith. (90 Minutes. One and a Half Continuing Education Credits / 1.5 CEU)
  • 4:30pm – 4:55pm: Mary Alice Bruce & Joseph Russo Distance Counseling (Half of a Continuing Education Credit / .5 CEU)
  • 5:00pm – 6:30pm: Sip & Paint

 

Saturday October 14th, 2017

  • 6:00am – 7:00am: Chris Clark: Yoga- Mindful Movement for balance strength and flexibility.  (One Continuing Education Credits / 1 CEU)
  • 7:00am – 8:00am: Breakfast
  • 8:00am – 8:30am: Silent Auction Winners and Distribution
  • 8:30am – 9:30am: 1) Amanda DeDiego: Creative Tools for holistic Treatment of mental health issues. 2) Candise Leininger: Suicide Prevention in Wyoming. 3) Tonya Gerharter: Career Counseling in a Digital Society. 4) Mary Alice Bruce: Nurturing Compassion in our Students, Clients, Selves, and the World. (60 Minutes. One Continuing Education Credits / 1 CEU)
  • 9:30pm – 9:45am: Break
  • 9:45am – 10:45am: 1) WY Equality: How Mental Health Professionals can advocate for equality in Wyoming. 2) Maureen Lutterman: What Just Happened? Client Surprises for counselors. 3) Kristina Leslie: Applied Behavioral Analysis: Theroy Practice and Application. (60 Minutes. One Continuing Education Credits / 1 CEU)
  • 10:45am – 11:00am: Break
  • 11:00am – 12:00pm: Joint Ethics Session – Greg Searls and Lance Goede – Wyoming Mental Health Profession Rules – How do I understand these? I am not a lawyer. (60 Minutes. One Continuing Education Credits / 1 CEU)

 

NOTE: There will also be a tour of the Heart Mountain Relocation Camp on Thursday afternoon.  For more information see attached newsletter by clicking on button below or visit the heartmountain.org website.

Heart Mountain Details

You can earn a total of 16 Continuing Education Credits by attending all sessions of this year’s conference.

 


Reserve Your Room Today

Holiday-Inn-Cody

Cody Holiday Inn

Address: 1701 Sheridan Avenue, Cody WY 82414
Phone: (307) 587-5555

We have a block of standard rooms set aside for conference participants at a special discounted rate of $114 night.

To take advantage of this special rate, mention you are with the WCA Conference when reserving your room by phone. Please reserve your room before September 16, 2017 to receive discounted rate.

Comfort Inn

Address: 1601 Sheridan Ave, Cody, WY 82414
Phone: (307) 587-5556

We have a block of standard rooms set aside for conference participants at a special discounted rate of $119 night.

To take advantage of this special rate, mention you are with the WCA Conference when reserving your room by phone. Please reserve your room before September 16, 2017 to receive discounted rate.

Comfort-Inn-Cody


WCA is an NBCC-Approved Continuing Education Provider (ACEP) No. 2051 and may offer NBCC-approved clock hours for events that meet NBCC requirements. The ACEP is solely responsible for all aspects of the program.